Alert archive / New Mexico / Flood Watches in 2025
Flood Watch 21, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flood watch at Jul 9, 2025, 2:32 AM MDT for Lincoln County, New Mexico. It took effect at Jul 9, 2025, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 9, 2025, 2:32 AM MDT (08:32 UTC)
- In effect from
- Jul 9, 2025, 12:00 PM MDT
- Expired
- Jul 9, 2025, 8:28 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
- Flood severity
- None
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 96 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 8.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 108 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 3981 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
780
WGUS65 KABQ 090832
FFAABQ
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Albuquerque NM
232 AM MDT Wed Jul 9 2025
NMZ226-091815-
/O.NEW.KABQ.FA.A.0021.250709T1800Z-250710T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
South Central Mountains-
232 AM MDT Wed Jul 9 2025
...FLOOD WATCH IN EFFECT FROM NOON MDT TODAY UNTIL 9 PM THIS
EVENING...
* WHAT...Flash flooding caused by excessive rainfall is possible.
* WHERE...A portion of central New Mexico, including the following
area, South Central Mountains.
* WHEN...From noon MDT today through this evening.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas. Low-water crossings may be
flooded. Storm drains and ditches may become clogged with debris.
* ADDITIONAL DETAILS...
- High resolution models depict showers and thunderstorms
regenerating for a few hours this afternoon just west of
Ruidoso, where atmospheric moisture remains sufficiently high
for rain rates up to 1 inch per hour. A second round of
showers and thunderstorms is also forecast to pass southward
over the Ruidoso area early this evening. Rapid runoff is
expected to develop below recent burn scars, where the ground
is already saturated from two consecutive days of heavy
rainfall and flash flooding.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.
&&
$$
442 follow-up statements
054
WGUS65 KABQ 091819
FFAABQ
Flood Watch
National Weather Service Albuquerque NM
1219 PM MDT Wed Jul 9 2025
NMZ226-100230-
/O.CON.KABQ.FA.A.0021.000000T0000Z-250710T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
South Central Mountains-
1219 PM MDT Wed Jul 9 2025
...FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...
* WHAT...Flash flooding caused by excessive rainfall continues to be
possible.
* WHERE...A portion of central New Mexico, including the following
area, South Central Mountains.
* WHEN...Until 9 PM MDT this evening.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas. Low-water crossings may be
flooded. Storm drains and ditches may become clogged with debris.
* ADDITIONAL DETAILS...
- High resolution models depict showers and thunderstorms
regenerating for a few hours this afternoon just west of
Ruidoso, where atmospheric moisture remains sufficiently high
for rain rates up to 1 inch per hour. A second round of
showers and thunderstorms is also forecast to pass southward
over the Ruidoso area early this evening. Rapid runoff is
expected to develop below recent burn scars, where the ground
is already saturated from two consecutive days of heavy
rainfall and flash flooding.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.
&&
$$
25600 WGUS65 KABQ 100228 FFAABQ Flood Watch National Weather Service Albuquerque NM 828 PM MDT Wed Jul 9 2025 NMZ226-100330- /O.CAN.KABQ.FA.A.0021.000000T0000Z-250710T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ South Central Mountains- 828 PM MDT Wed Jul 9 2025 ...FLOOD WATCH IS CANCELLED... The Flash Flood Watch is cancelled for a portion of central New Mexico, including the following area, South Central Mountains. Flash flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. $$ 16
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flood watch went out at Jul 9, 2:22 AM MDT, 10 minutes earlier. Its key messages:
- Updated at 111 AM MDT Wed Jul 9 2025
- Hazardous heat is forecast for the northwest plateau today and Thursday, and potentially also over the middle and lower Rio Grande Valley and Glenwood area Thursday.
- For the remainder of the work week some gusty virga showers and dry thunderstorms are forecast each afternoon and early evening west of the central mountain chain and north of Highway 60. Wetting precipitation chances will begin to increase there this weekend into early next week.
- After a downtick in thunderstorm coverage today, scattered to numerous showers and thunderstorms will develop each afternoon and evening Friday through early next week from the central mountain chain eastward, and over the southwest mountains. Locally heavy rainfall will be possible each day with a heightened risk of burn scar flash flooding.
- A Flood Watch for Flash Flooding is in effect for the Ruidoso area again today from noon until 9 PM MDT.
Area forecast discussion, Jul 9, 2:22 AM MDT, 10 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 222 AM MDT Wed Jul 9 2025 ...New SHORT TERM, LONG TERM, FIRE WEATHER... .KEY MESSAGES... Updated at 111 AM MDT Wed Jul 9 2025 - Hazardous heat is forecast for the northwest plateau today and Thursday, and potentially also over the middle and lower Rio Grande Valley and Glenwood area Thursday. - For the remainder of the work week some gusty virga showers and dry thunderstorms are forecast each afternoon and early evening west of the central mountain chain and north of Highway 60. Wetting precipitation chances will begin to increase there this weekend into early next week. - After a downtick in thunderstorm coverage today, scattered to numerous showers and thunderstorms will develop each afternoon and evening Friday through early next week from the central mountain chain eastward, and over the southwest mountains. Locally heavy rainfall will be possible each day with a heightened risk of burn scar flash flooding. - A Flood Watch for Flash Flooding is in effect for the Ruidoso area again today from noon until 9 PM MDT. && .SHORT TERM... (Today through Thursday) Issued at 111 AM MDT Wed Jul 9 2025 Models depict the upper high persisting over the NM/AZ border today, then weakening and shifting southwestward on Thursday in response to an upper level trough that will clip northeast NM in northwest flow aloft. Today, model PWATs continue to show a decrease in moisture overall, with a corresponding downtick in thunderstorm coverage across much of northern and central NM. Storms will tend to favor the central mountain chain and adjacent high plains this afternoon and evening, as well as the southwest mountains. High resolution models depict the south central mountains, including Ruidoso, being the most favored location for showers and thunderstorms, with one round of showers and thunderstorms developing over recent burn scars in the afternoon, then another round moving southward over the Ruidoso area in the early evening. The model PWAT forecast over the Ruidoso area varies around 1 inch this afternoon, which is plenty of moisture for a healthy storm to wring out and cause significant flash flooding; especially given saturated soils from heavy rain and flash flooding over the past two days. Further, low level inflow out of the southeast is forecast to move upslope onto Sierra Blanca Peak this afternoon (like the past two days), feeding storms and supporting NBM's depiction of storms regenerating for a few consecutive hours during mid-to-late afternoon just west of Ruidoso. Therefore, we will issue another Flood Watch for Flash Flooding for the Ruidoso area this afternoon until after the second round of precipitation crosses early this evening. Wouldn't expect as much rain as the 1.5-3.5" that fell on the scars Tuesday, but this weather pattern has been a very effective storm generator and rainfall producer in the Ruidoso area, and it is a good idea for people down there to prepare for additional impacts. Otherwise, it will be hot west of the central mountain chain today and Thursday with lower elevation high temperatures near 100 degrees in many locations. A Heat Advisory remains in effect this afternoon for the northwest plateau, including Farmington. Another Heat Advisory may be needed there on Thursday, as well as the middle and lower Rio Grande Valley, and potentially Glenwood. Look for an increase in Thunderstorm coverage many places on Thursday as the upper trough clips northeast NM. The storm system will strengthen northwest flow aloft and increase shear and instability enough for at least isolated severe thunderstorms east of the central mountain chain Thursday afternoon and evening. While the Ruidoso area will probably have scattered to isolated showers and thunderstorms track southeastward off Sierra Blanca Peak on Thursday, the low level inflow will be down the slope, so high resolution models are not depicting consecutive hours of cell regeneration over the burn scars like we saw yesterday and may again see today. && .LONG TERM... (Thursday night through Tuesday) Issued at 111 AM MDT Wed Jul 9 2025 Friday through Tuesday will feature daily rounds of scattered to numerous showers and thunderstorms as repeated upper level troughs clip northeast NM in northwest flow aloft, sending moist backdoor cold fronts into the forecast area. The central mountain chain eastward will receive the most rain with multi-day totals likely reaching over 0.50" in most locations, and some spots potentially reaching over 2 inches. In addition, northwest flow aloft is notorious for producing severe weather east of the central mountain chain, and it will likely do so every afternoon, evening, and potentially into the late night hours with passing disturbances aloft. Recent burn scars along the east slopes of the central mountain chain will probably have a risk of flash flooding every day Friday through Tuesday. West of the central mountain chain, showers and storms will be pretty spotty on Friday, then better moisture will arrive with moderate central valley gap winds each night Friday night through Sunday night. The western fringe of the moisture will probably feature gusty virga showers and dry thunderstorms at least through the first half of the weekend. With the best moisture favoring eastern areas, high temperatures through the long-term forecast period will generally vary from near to a few degrees above 1991-2020 averages west of the central mountain chain, and a few to several degrees below the averages farther east. && .AVIATION... (06Z TAFS) Issued at 1144 PM MDT Tue Jul 8 2025 Isolated to widely scattered showers and thunderstorms will track south and southeastward along the central mountain chain and adjacent high plains Wednesday afternoon, and also over the southwest mountains, at speeds around 10-15 KT. One of the most likely airports to be impacted will be KSRR, where high resolution models show at least two rounds of thunderstorms crossing from the north, one during mid afternoon and the other closer to sunset. Atmospheric moisture is trending downward, so there will be some gusty virga showers and dry thunderstorms in the mix mainly west of the Sangre de Cristo Mountains to the Jemez Mountains, including KSAF, and also over the Sandia and Manzano Mountains. Stronger thunderstorms and virga showers Wednesday afternoon and evening will be capable of producing microbursts with localized, brief, and erratic wind gusts up to 45 KT. Storms should mostly end by midnight Wednesday night. && .FIRE WEATHER... Issued at 111 AM MDT Wed Jul 9 2025 Heat, as well as gusty virga showers and dry thunderstorms will be the main fire weather concern west of the central mountain chain and north of Highway 60 for the remainder of this week. Temperatures will trend cooler as Gulf moisture increases over western areas with central valley gap winds each night over the weekend. Nocturnal gusts below canyons should generally vary in the 25-40 mph range, but could be stronger at times below favored canyons like Tijeras Canyon in Albuquerque. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 100 65 99 59 / 0 10 0 0 Dulce........................... 95 50 93 45 / 5 10 10 5 Cuba............................ 93 60 93 57 / 5 10 20 10 Gallup.......................... 96 58 96 54 / 5 20 10 10 El Morro........................ 92 60 91 57 / 10 20 20 20 Grants.......................... 95 60 96 57 / 10 20 20 20 Quemado......................... 94 63 93 62 / 20 30 40 40 Magdalena....................... 92 69 93 68 / 10 10 50 20 Datil........................... 90 62 91 64 / 20 20 50 30 Reserve......................... 99 60 98 56 / 30 30 50 30 Glenwood........................ 103 65 103 62 / 40 30 50 20 Chama........................... 89 52 87 48 / 10 10 20 5 Los Alamos...................... 88 65 90 63 / 20 5 30 10 Pecos........................... 88 60 91 58 / 30 5 30 10 Cerro/Questa.................... 89 59 88 54 / 10 5 40 10 Red River....................... 80 50 79 47 / 10 5 50 10 Angel Fire...................... 82 44 82 41 / 20 5 50 10 Taos............................ 91 56 91 52 / 10 5 30 5 Mora............................ 85 54 88 53 / 30 5 40 10 Espanola........................ 97 65 97 61 / 10 5 20 10 Santa Fe........................ 91 65 92 62 / 20 5 20 10 Santa Fe Airport................ 94 64 96 61 / 10 5 20 10 Albuquerque Foothills........... 96 73 99 70 / 10 5 20 20 Albuquerque Heights............. 97 73 100 70 / 10 5 20 20 Albuquerque Valley.............. 100 71 102 69 / 0 5 20 20 Albuquerque West Mesa........... 98 72 101 70 / 5 5 20 20 Belen........................... 99 70 101 68 / 0 5 20 20 Bernalillo...................... 99 71 101 67 / 10 5 20 10 Bosque Farms.................... 99 69 101 66 / 0 5 20 20 Corrales........................ 100 72 102 69 / 5 5 20 20 Los Lunas....................... 98 71 101 68 / 0 5 20 20 Placitas........................ 95 69 98 68 / 10 5 20 10 Rio Rancho...................... 98 72 101 69 / 5 5 20 20 Socorro......................... 101 73 103 73 / 5 10 20 30 Sandia Park/Cedar Crest......... 91 65 93 62 / 10 5 20 20 Tijeras......................... 92 68 95 64 / 10 5 20 20 Edgewood........................ 92 60 94 58 / 20 5 20 20 Moriarty/Estancia............... 92 59 96 55 / 20 5 20 20 Clines Corners.................. 87 60 89 58 / 20 5 20 20 Mountainair..................... 90 64 93 61 / 20 5 30 20 Gran Quivira.................... 89 63 93 61 / 20 5 30 20 Carrizozo....................... 92 68 95 67 / 20 20 30 20 Ruidoso......................... 84 61 88 63 / 50 50 40 20 Capulin......................... 87 58 88 53 / 10 5 50 30 Raton........................... 90 55 91 54 / 10 5 50 20 Springer........................ 92 57 93 55 / 20 5 40 10 Las Vegas....................... 88 58 90 55 / 20 5 30 10 Clayton......................... 93 66 94 61 / 10 5 20 40 Roy............................. 89 62 91 58 / 20 5 20 20 Conchas......................... 97 68 99 64 / 10 5 10 20 Santa Rosa...................... 93 65 96 62 / 20 10 10 20 Tucumcari....................... 94 68 96 64 / 10 5 5 30 Clovis.......................... 95 67 97 67 / 5 5 0 30 Portales........................ 96 67 98 66 / 5 5 0 30 Fort Sumner..................... 95 68 98 66 / 10 5 5 20 Roswell......................... 98 70 101 71 / 10 0 0 20 Picacho......................... 92 65 97 66 / 20 20 10 20 Elk............................. 90 63 95 65 / 20 20 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... Heat Advisory from noon today to 7 PM MDT this evening for NMZ201. Flood Watch from noon MDT today through this evening for NMZ226. && SHORT TERM...44 LONG TERM....44 AVIATION...44
In the hours before
Local storm report, Jul 8, 8:32 PM MDT, 6 hours before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
832 PM MDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Flash Flood 1 WNW Ruidoso 33.33N 105.69W
07/08/2025 Lincoln NM Emergency Mngr
Corrects previous flash flood report from 1
WNW Ruidoso. Hummingbird Lane and Slay Road
are washed out. Houses are in the water.
&&
34Local storm report, Jul 8, 8:33 PM MDT, 5 hours 59 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Albuquerque NM
833 PM MDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM Flash Flood 1 WNW Ruidoso 33.33N 105.69W
07/08/2025 Lincoln NM Emergency Mngr
5 ft of water over Main Bridge 1.
0258 PM Flash Flood 1 WNW Ruidoso 33.33N 105.69W
07/08/2025 Lincoln NM Emergency Mngr
Propane Tanks loose and in the floodwaters.
0302 PM Flash Flood Ruidoso 33.33N 105.68W
07/08/2025 Lincoln NM Emergency Mngr
Fast moving water and Debris over Mechem.
0306 PM Flash Flood 1 WNW Ruidoso 33.33N 105.69W
07/08/2025 Lincoln NM Public
Home impacted by floodwaters.
0306 PM Flash Flood 1 ENE Ruidoso 33.33N 105.67W
07/08/2025 Lincoln NM Emergency Mngr
Eagle Bridge Over topped.
0308 PM Flash Flood 1 WNW Ruidoso 33.33N 105.69W
07/08/2025 Lincoln NM Emergency Mngr
Swiftwater team needed for car trapped in
water with occupants.
0309 PM Flash Flood Ruidoso 33.34N 105.68W
07/08/2025 Lincoln NM Emergency Mngr
Mechem shut down by flows out of Brady
Canyon at this location.
0313 PM Flash Flood 1 WNW Ruidoso 33.33N 105.69W
07/08/2025 Lincoln NM Emergency Mngr
Home flooding. Occupant trapped.
0314 PM Flash Flood 1 NNW Ruidoso 33.34N 105.69W
07/08/2025 Lincoln NM Emergency Mngr
Range Rover Swept away, unoccupied house
flooding.
0315 PM Flash Flood 2 NNE Ruidoso 33.35N 105.67W
07/08/2025 Lincoln NM Emergency Mngr
Heavy flows across road.
0318 PM Flash Flood 2 SSE Alto 33.37N 105.67W
07/08/2025 Lincoln NM Public
Road closed, heavy flows out of Alpine
Village.
0319 PM Flash Flood 1 NNE Ruidoso 33.35N 105.67W
07/08/2025 Lincoln NM Emergency Mngr
Road closed. Heavy flows coming out of Cedar
Creek.
0324 PM Flash Flood 2 SSE Alto 33.37N 105.67W
07/08/2025 Lincoln NM Emergency Mngr
Water flowing through storefront.
0325 PM Flash Flood 1 W Hollywood 33.32N 105.66W
07/08/2025 Lincoln NM Emergency Mngr
Water over the road. Sudderth Closed.
0326 PM Flash Flood Hollywood 33.33N 105.63W
07/08/2025 Lincoln NM Emergency Mngr
Gavilan Bridge Overtopped by flows.
0326 PM Flash Flood 1 NE Ruidoso 33.34N 105.66W
07/08/2025 Lincoln NM Emergency Mngr
Water and debris over Paradise and Starlite.
Car stuck in flows.
0329 PM Flash Flood 1 ENE Ruidoso 33.33N 105.67W
07/08/2025 Lincoln NM Emergency Mngr
Video of house floating down river behind
Downshift brewing.
0330 PM Flash Flood 1 WNW Ruidoso 33.33N 105.69W
07/08/2025 Lincoln NM Emergency Mngr
Corrects previous flash flood report from 1
WNW Ruidoso. Hummingbird Lane and Slay Road
are washed out. Houses are in the water.
0335 PM Flash Flood 2 NE Ruidoso 33.36N 105.66W
07/08/2025 Lincoln NM Emergency Mngr
Road closed due to fast moving flooding.
0336 PM Flash Flood Hollywood 33.33N 105.64W
07/08/2025 Lincoln NM Emergency Mngr
Water flowing through at least 5 homes.
0338 PM Flash Flood Hollywood 33.33N 105.64W
07/08/2025 Lincoln NM Emergency Mngr
Water over baseball field and hesco baskets.
0343 PM Flash Flood 1 ENE Hollywood 33.33N 105.62W
07/08/2025 Lincoln NM Emergency Mngr
Occupied car washed into bridge. Swiftwater
rescues underway.
0344 PM Flash Flood 1 W Hollywood 33.32N 105.65W
07/08/2025 Lincoln NM Emergency Mngr
Father and two children washed away. SW
crews in pursuit.
0349 PM Flash Flood Hollywood 33.33N 105.63W
07/08/2025 Lincoln NM Emergency Mngr
Multiple rescues underway at Gavilan Trailer
Park. Homes starting to be moved by water.
0405 PM Flash Flood 1 W Hollywood 33.32N 105.65W
07/08/2025 Lincoln NM Emergency Mngr
RV destroyed. People trapped in debris.
0411 PM Flash Flood 1 WSW Ruidoso Downs 33.33N 105.62W
07/08/2025 Lincoln NM Emergency Mngr
Rescue underway for one person trapped in
water.
0429 PM Flash Flood 3 SE Alto 33.37N 105.64W
07/08/2025 Lincoln NM Emergency Mngr
Elderly female trapped in home in need of
rescue from flood waters.
0525 PM Flash Flood 1 ENE Ruidoso Downs 33.34N 105.59W
07/08/2025 Lincoln NM Emergency Mngr
1 adult 2 children trapped and needing
rescue via LMTV.
0527 PM Flash Flood Ruidoso Downs 33.33N 105.61W
07/08/2025 Lincoln NM Public
West end of racetrack compromised.
&&Local storm report, Jul 8, 8:34 PM MDT, 5 hours 58 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Albuquerque NM
834 PM MDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Tstm Wnd Gst 19 S Bingham 33.61N 106.40W
07/08/2025 M58 MPH Socorro NM Mesonet
Mesonet station WSM44 Tower 6 (WSMR).
0505 PM Tstm Wnd Gst 20 S Bingham 33.61N 106.42W
07/08/2025 M64 MPH Socorro NM Mesonet
Mesonet station WSM43 Little Burro (WSMR).
0539 PM Tstm Wnd Gst 15 NW Carrizozo 33.77N 106.10W
07/08/2025 M83 MPH Socorro NM Mesonet
Mesonet station BCHN5 Carrizozo 15 NW
(Chupadera).
0555 PM Tstm Wnd Gst 13 SE Tolar 34.30N 103.80W
07/08/2025 M61 MPH Roosevelt NM AWOS
AWOS station K4MR Tolar 12 SE.
0515 PM Tstm Wnd Gst 19 WSW Oscuro 33.40N 106.36W
07/08/2025 M61 MPH Lincoln NM Mesonet
Mesonet station WSM06 Pole 616 (WSMR).
0515 PM Tstm Wnd Gst 5 WSW Oscuro 33.45N 106.13W
07/08/2025 M62 MPH Lincoln NM Mesonet
Mesonet station WSM30 Phillips Hill (WSMR).
&&The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 6:49 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 41 min |
| Jul 8, 7:28 PM MDT | Special Weather Statement | ABQ | 32 min | |
| Jul 8, 10:39 PM MDT | Heat Advisory | ABQ | McKinley, San Juan | 20 hr |
| Jul 9, 10:51 AM MDT | Heat Advisory | ABQ | Bernalillo, Cibola, McKinley, Sandoval, San Juan, Socorro and 2 more | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.